Sets of integers with missing differences. (English) Zbl 0359.10047


11B83 Special sequences and polynomials
Full Text: DOI


[1] Cantor, D. G.; Gordon, B., Sequences of integers with missing differences, J. Combinatorial Theory (A), 14, 281-287 (1973) · Zbl 0277.10043
[2] T. S. Motzkin; T. S. Motzkin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.